# SDR 98UAL900255

- Difficulty date: June 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7280U
- Make and model: Boeing 727222
- Aircraft serial: 21558
- Engine: Pwa JT8D15
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Rivets
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EVIDENCE OF CORROSION, ONE CRACKED RIVET HEAD AND TEN DISHED RIVETS AT ABOUT SIX INCHES BELOW FORWARD LAVATORY SERVICE PANEL.  *S/D*  RIVETS REPLACED AND SKIN REPAIRED PER STRUCTURAL REPAIR MANUAL.
